logo AFST
Penalty method in design optimization of systems governed by a unilateral boundary value problem
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 5 (1983) no. 3-4, pp. 199-216.
@article{AFST_1983_5_5_3-4_199_0,
     author = {Jaroslav Haslinger and Pekka Neittaanm\"aki},
     title = {Penalty method in design optimization of systems governed by a unilateral boundary value problem},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {199--216},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 5, 5},
     number = {3-4},
     year = {1983},
     zbl = {0547.49004},
     mrnumber = {747190},
     language = {en},
     url = {https://afst.centre-mersenne.org/item/AFST_1983_5_5_3-4_199_0/}
}
TY  - JOUR
AU  - Jaroslav Haslinger
AU  - Pekka Neittaanmäki
TI  - Penalty method in design optimization of systems governed by a unilateral boundary value problem
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 1983
DA  - 1983///
SP  - 199
EP  - 216
VL  - 5
IS  - 3-4
PB  - Université Paul Sabatier
PP  - Toulouse
UR  - https://afst.centre-mersenne.org/item/AFST_1983_5_5_3-4_199_0/
UR  - https://zbmath.org/?q=an%3A0547.49004
UR  - https://www.ams.org/mathscinet-getitem?mr=747190
LA  - en
ID  - AFST_1983_5_5_3-4_199_0
ER  - 
%0 Journal Article
%A Jaroslav Haslinger
%A Pekka Neittaanmäki
%T Penalty method in design optimization of systems governed by a unilateral boundary value problem
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 1983
%P 199-216
%V 5
%N 3-4
%I Université Paul Sabatier
%C Toulouse
%G en
%F AFST_1983_5_5_3-4_199_0
Jaroslav Haslinger; Pekka Neittaanmäki. Penalty method in design optimization of systems governed by a unilateral boundary value problem. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 5 (1983) no. 3-4, pp. 199-216. https://afst.centre-mersenne.org/item/AFST_1983_5_5_3-4_199_0/

[1] D. Begis, and R. Glowinski. «Application de la méthode des éléments finis à l'approximation d'un problème de domaine optimal». Appl. Math. Optim. 2, 1975, 130-169. | MR | Zbl

[2] G. Duvaut and J.L. Lions. «Inequalities in mechanics and physics». Grundlehren der mathematischen Wissenschaften 219. Springer-Verlag, Berlin, 1976. | MR | Zbl

[3] R. Glowinski, J.L. Lions and R. Tremolieres. «Numerical analysis of variational inequalities». Studies in Mathematics and its Applications 8. North-Holland, Amsterdam, 1981. | MR | Zbl

[4] J. Haslinger and P. Neittaanmäki. «On optimal shape design of sytems governed by mixed Dirichlet-Signorini boundary value problems». University of Jyväskylä, Dept. Math. preprint 22, 1983. | Zbl

[5] E.J. Haug and J.S. Arora. «Applied optimal design, mechanical and structural systems». Wiley-Interscience Publication, New-York, 1979.

[6] E.J. Haug and J. Cea (ed.). «Optimization of distributed parameter structures». Nato Advances Study Institutes Series, Series E, n° 49, Sijthoff & Noordhoff, Alphen aan den Rijn, 1981. | Zbl

[7] I. Hlavacek and J. Nečas. «Optimization of the domain in elliptic unilateral boundary value problems by finite element method». R.A.I.R.O., Num. Anal. 16, 1982, 351-373. | EuDML | Numdam | MR | Zbl

[8] D. Kinderlehrer and G. Stampacchia. «An introduction to variational inequalities and their applications». Pure and Applied Mathematics 88, Academic Press, New-York, 1980. | MR | Zbl

[9] J.L. Lions. «Quelques méthodes de résolution des problèmes aux limites non linéaires». Dunod, Gauthier-Villars, Paris, 1969. | MR | Zbl

[10] J.L. Lions. «Optimal control of systems governed by partial differential equations». Grundlehren der mathematischen Wissenschaften 170. Springer-Verlag, Berlin, 1971. | MR | Zbl

[11] F. Mignot. «Contrôle dans les inéquations variationnelles elliptiques». J. Funct. Anal. 22, 1976, 130-185. | MR | Zbl

[12] P.D. Panagiotopoulos. «Optimal control in the unilateral thin plate theory, Arch. Mech. Stos. 29, 1977, 25-39. | MR | Zbl

[13] O. Pironneau. «Optimal shape design for elliptic systems». Lecture Notes in Comp. Physics, Springer Verlag, New-York, 1983. | MR | Zbl

[14] O. Pironneau and C. Saguez. «Asymptotic behaviour of the solutions of partial differential equations with respect to the domain». IRIA Laboria, rapport n° 218, 1977. | MR

[15] J.P. Zolesio. «The material derivative (or speed) method for shape optimization». I n [6], pp. 1089-1151. | MR | Zbl